# SDR USAA20101116BB076

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.
